# SDR QXEA2016091300579

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 6,912 hours, 7,424 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR FAILED TO RETRACT.  PERFORMED ALTERNATE EXTENSION AND RETURNED TO FIELD.  LANDING UNEVENTFUL.  FERRIED FOR REPAIRS. AIRCRAFT STILL OUT OF SERVICE FOR REPAIRS.
